| Model Number |
1012269-06 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, moderately tortuous right coronary artery that is 90% stenosed.During advancement of the 1.50x6mm mini trek balloon dilatation catheter (bdc), resistance was met with anatomy.Once at the lesion during pre-dilation, the mini trek balloon ruptured on the first inflation at 14 atmospheres.A 1.50x6mm trek bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.